# SDR AALA201806019010

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 56,790 hours, 16,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD BROKEN.   MAINTENANCE REPLACED  LIGHT SWITCH GUARD AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
